HIV, Living With Community
Side Effects: Norvir, Reyataz, Truvada
About This Community:

This is a community for those who have HIV/AIDS, and for family and friends impacted by it. This community is not monitored by medical professionals. All questions and comments. posted in the patient to patient forums are provided by individual visitors who are NOT MEDICAL PROFESSIONALS.. Under NO circumstances should you act on any advice or opinion posted in any of MedHelp’s communities without first consulting your medical provider. If you have questions regarding your risk for HIV, please visit our HIV Prevention Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Side Effects: Norvir, Reyataz, Truvada

I recently started the Norvir, Reyataz, Truvada combo.  This is my first time taking "the meds"  after being hiv + for 20 years.  I have been on them for only 11 days.  I have weird side effects: headaches, queasy stomach, and fatigue/weakness.  I told my doctor, and he said, to "tough it out for another week, and he'll see if he needs to change the combination, or switch meds.   I spoke to a specialty pharmacist, who agreed with my doctor that the side effects are normal, but will dissipate after my body adjust to the meds.  
It seems as though, that everyone else on this forum has no side effects or very few with this combination?
I just wondered if anyone had any experience similar to mine?
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
after 4 years with meds one year ago I started Norvir, Reyataz, Truvada, during the day I feel pretty normal, however the worse part of the day are the mornings because I feel weakness and queasy stomach as you said. It is making a little bit depressed because I feel like I dont want to wake up until I feel better, which takes one or two hours! So I am waking up very late, almost at noon. I'm 32 years and I would love to go to the Gym and do other staff before I go to work in the afternoon, but the stomach and my body feeling weak doesnt let me. I will talk with my doctor about it, because otherwise I like these pills since they dont have other sides effects. Like I said, after those feelings are gone I feel pretty good.
Blank
Avatar_f_tn
I started those meds after being five yrs of bein postive and yes it had me feeling the same way so i talk to my doc and told him and also mentioned i dont like takin all them pills so he put me on complera one pill a day and im still undected and been undected for 2yrs
Blank
Avatar_m_tn
hey
I have just found your comment on here are u still taken this combination? I have started these combination in march 2012 due to Atripla almost killed me .... when do u take your medication ?afternoon ,evening after meal? I dont know what to do because im starting to think that i m struggling with depresion even tho.i have thousands reason to be super happy but i feel like something is blocking me inside and can t even breathe properly...do u think it could be the medication? i have mood being changed 100 x during a day ,I want to do things but I cant decide what do first what do I want ,plus my stomach feels strange ... i just want to sleep....but then there ARE days when im ok ....:(( wish i do not take anything anymore this is just a first year ....
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV, Living With Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top HIV Answerers
173692_tn?1371540094
Blank
Teak
OH
Avatar_f_tn
Blank
princesspoppy81
chester, United Kingdom